Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Can i alter the dose of my medication for hcg and goiter ?

I have been on 75mcg of levothyroxine since I had a left thyroidectomy 15 years ago. Have had no problems until I started the HCG diet and have developed a goiter . Should i adjust my meds to 50 or 88 mcg? My goal is too eventually be off all medications.
Asked On : Tue, 30 Aug 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
given that you are on levothyroxine do not adjust dose without testing the free t4, tsh levels. as you are on hcg which can have such changes, not only tsh but even free t4 would be required to adjust doses. doing that without testing can be harmful.
important for you to realise that do not expect to be off all medications. thyroxine is a very safe medicine taken life long. and if your body requires the doses no point stopping it.
hope this is helpful
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor